Androgenic Anabolic Steroid, EPO & side effects

Discussion in 'General Pro Player Discussion' started by akind, Jan 28, 2013.

  1. akind

    akind Banned

    Nov 30, 2012
    During AO this year, I got to see one of Svetlana Kuznetsova's press conference on TV. I was rather startled to hear her "new" voice, which sounded relatively deep for a woman. Her face also looked so different than usual, it looked rather "blown" out of proportion. Also, her lips look swollen and she sounded as if it was heavy or difficult to talk....

    I read that athletes who use Androgenic Anabolic Steroids can get side effects such as deeper voice, masculinization, and excessive hair growth... When I looked at and listened to Svetlana I couldn't help wondering if she was on something.....

    Male athletes who use AAS can get baldness as side effect.....

    EPO use can cause blood clots. Could Serena be on EPO that caused her to get blood clots?

    I also wonder about HGH. Athletes who use it can get gigantism in teenage years and acromegaly. It also causes swelling in the body because of fluid in the body tissue... People who inject HGH would likely be prone to injuries as well... I wonder about those tennis players who so often get injured.... some even have so many, so often surgeries here and there.......
  2. Pinocchio

    Pinocchio New User

    Oct 25, 2007
  3. El Diablo

    El Diablo Hall of Fame

    Feb 19, 2004
    "Could Serena be on EPO that caused her to get blood clots".....ummm, I think the more usual explanation in a woman her age is oral contraceptives, which pose more risk of blood clots than EPO.
  4. ALL IN

    ALL IN Rookie

    May 22, 2010
  5. mellowyellow

    mellowyellow Hall of Fame

    Jun 5, 2010
    Ahh no, from what I remember, it (oral contraceptive) does not cause an abdominal pulminary embolism. It mainly has to do with the legs, and potential to get into lungs from there. Abdominal is likely an injection site of PED
    . Also remember she is a JW, so not married, no sex...
  6. Vanhool

    Vanhool Hall of Fame

    Mar 25, 2012
    Aloha State
    Long flights on airplanes cause them, too. Had a good friend die from epo, no birth control, no airplane (possibly a side effect of other medication, but I don't know for sure). Anyway, if she was on epo before (which has not been proven), guaranteed she won't do them anymore!

Share This Page